A NOTE ON A RESULT ABOUT SKEW BINORMAL OPERATORS

Rasimi, Krutan (2020) A NOTE ON A RESULT ABOUT SKEW BINORMAL OPERATORS. Journal of Natural Sciences and Mathematics of UT, 5 (9-10). pp. 130-133. ISSN 2671-3039

[img] Text (A NOTE ON A RESULT ABOUT SKEW BINORMAL OPERATORS)
12.pdf - Published Version

Download (492kB)

Abstract

In this paper we will give some counterexamples that will show that class of binormal operators and skew binormal operators are independent. Even more, that the class of binormal operators and skew binormal operators are independent. This would be used to achieve our aim to shown that a result in [4] is not correct. Mathematics subject classification 47B20

Item Type: Article
Uncontrolled Keywords: binormal, binormal, skew binormal, skew binormal
Subjects: Q Science > Q Science (General)
Q Science > QA Mathematics
Divisions: Faculty of Engineering, Science and Mathematics > School of Mathematics
Depositing User: Unnamed user with email zshi@unite.edu.mk
Date Deposited: 13 Nov 2020 15:53
Last Modified: 13 Nov 2020 15:53
URI: http://eprints.unite.edu.mk/id/eprint/610

Actions (login required)

View Item View Item